Volume 27, Number 6

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 6, 27 (2009).
 

Full Article
   
Regular Articles:
 
   
Xianmin Xu and Zhiping Li
A Posteriori Error Estimates of a Non-Conforming Finite Element Method for Problems with Artifical Boundary Conditions
J. Comp. Math., 27 (2009), pp. 677-696
. Abstract
 

Full Article
     
S. Franz, L. Tobiska and H. Zarin
A New Approach to Recovery of Discontinous Galerkin
J. Comp. Math., 27 (2009), pp. 697-712
. Abstract
 

Full Article
     

Jingtang Ma, Yingjun Jiang, and Kaili Xiang
On a Moving Mesh Method for Solving Patial Integro-differential Equations
J. Comp. Math., 27 (2009), pp. 713-728
. Abstract

 

Full Article
     
Nengsheng Fang and Lung-an Ying
Stability Analysis of Yee Schemes to PML and UPML for Maxwell Equations
J. Comp. Math., 27 (2009), pp. 729-747
. Abstract
 

Full Article
     
Yidu Yang
Two-grid Discretization Schemes of the Nonconforming FEM for Eigenvalue Problems
J. Comp. Math., 27 (2009), pp. 748-763
. Abstract
 

Full Article
     
Min Tang
A Uniform First-Order Method for the Discrete Ordinate Transport Equation with Interfaces in X,Y-Geometry
J. Comp. Math., 27 (2009), pp. 764-786
. Abstract
 

Full Article
     
Xiantao Xiao and Liwei Zhang
Solving a Class of Inverse QP Problems by a Smoothing Newton Method
J. Comp. Math., 27 (2009), pp. 787-801
. Abstract
 

Full Article
     
Tianhe Zhou and Danfu Han
Hermite Scattered Data Fitting by the Penalized Least Squares Method
J. Comp. Math., 27 (2009), pp.802-811
. Abstract
 

Full Article
     
Deyue Zhang, Fuming Ma and Heping Dong
A Finite Element Method with Rectangular Perfectly Matched Layers for the Scattering from Cavities
J. Comp. Math., 27 (2009), pp. 812-834
. Abstract
 

Full Article
     

Author Index to Volume 27.
J. Comp. Math., 27 (2009), pp. 835-836.

 

Full Article